Publications récentes
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1894)
- Volume: 13, page 382-384
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Publications récentes." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 13 (1894): 382-384. <http://eudml.org/doc/100880>.
@article{Unknown1894,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {382-384},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Publications récentes},
url = {http://eudml.org/doc/100880},
volume = {13},
year = {1894},
}
TY - JOUR
TI - Publications récentes
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1894
PB - Carilian-Goeury et Vor Dalmont
VL - 13
SP - 382
EP - 384
LA - fre
UR - http://eudml.org/doc/100880
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.